# SDR DALA2022101706704

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 66 TO FR 68 AND-Y1292 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM LOCATED BTW FR 66 TO FR 68 AND - Y1292 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11.(2452199)
